# SDR SWIA202160697

- Difficulty date: May 28, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324271
- Condition: Corroded
- Location: Bs 310-319 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT STRINGER 19R BETWEEN FS310 AND FS319   (C-CHECK RO 8/31/21)   REMOVED AND REPLACED STRINGER 19R IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-021-001-001-A01.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
